# SDR CA100617005

- Difficulty date: June 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 31,525 hours
- Engine: Ge CF343A1
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Debonded
- Location: Rt Stab
- Part time: 32,308 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, REF WO 229655, NR-00050, FOUND STATIC WICKS ON THE RT STAB TIP T/E, FAILED BOND CHECK, REF TASK RJ2-23-900-120.  BONDING AND MEGOHMMETER TEST OF THE STATIC DISCHARGERS SCHEDULED AT EVERY 5000HRS.  MODIFICATION END CAP LIGHTING PROTECTION KITS WAS PREVIOUSLY MADE ON THIS ACFT DURING ANOTHER HEAVY CHECK THAT WAS COMPLETED IN MARCH 2008.  REFERENCE RCMS DEFECT 300977. THIS MODIFICATION IS COMPLETED UNDER EO RJ1-2300-A07005, STC SA-05-92 AT THIS TIME. ACFT HRS WAS 27364.39 AND CYCLES 22193. WIRE MESH REPAIRED ON RT STAB TIP T/E IAW SRM 51-74-02, NR-00050.
